# SDR LR7A2019031901478

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,713 hours, 23,212 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND CARGO DOOR GUSSET CRACKED AT FS1012 (STA 7), RBL17. REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH. 51-60 & 51-70. NR# 1894385.
